# SDR COMA0060730

- Difficulty date: September 6, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 15,213 hours, 14,786 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX543089
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 15,167 hours, 14,538 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DISAGREE WARNING WHEN GEAR SELECTED DOWN.  REPLACED HYDRAULIC PUMP 3A.
